# SDR V0XD20151117331

- Difficulty date: October 28, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N162GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 26,730 hours, 18,128 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Part number: CN6242082201
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER THRUST REVERSER, INBD, STANDOFF, WEDGE BRACKET IS CRACKED.  R & R RT UPPER THRUST REVERSER INBD WEDGE BRACKET, PN CN624-2082-201, IAW SRM 51-42-13, 51-42-24 & 51-40-11.
